# SDR SWAA2022032878737

- Difficulty date: February 19, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737
- Aircraft serial: 36660
- Aircraft time: 39,297 hours, 23,820 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LOCATED LES 272.62 RT HORIZONTAL STAB 2022-98495 / [01] REPLACED LEADING EDGE RIB LOCATED LES 272.62 RT HORIZONTAL STAB IAW B737-SRM 51-10-02 AND DRAWING 186A1001 REV:- . SEE SIGN OFF BELOW STEP.;[02] REPLACED LEADING EDGE RIB LOCATED LES 272.62 RT HORIZONTAL STAB IAW B737-SRM 51-10-02 AND DRAWING 186A1001 REV:- . SEE SIGN OFF BELOW STEP.
